# SDR SWIA201126141

- Difficulty date: April 28, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 20,988 hours, 12,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHT IS OUT.  (FLT 6762) RELAMPED EMERGENCY LIGHT.
